# SDR SWAA043350

- Difficulty date: November 15, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 47,393 hours, 47,177 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65465682
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 2 EACH CRACKS AT BS 1016 PRESSURE BULKHEAD DOME WEB CENTER SECTION AT 7 O'CLOCK AND 12 O'CLOCK POSITION.  REPAIRED WEB SECTIONS PER EA.
